# SDR 07FDEA02862

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 899-919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCALLOPS AT CABIN SEAT TRACK, STA 899 TO 919, RBL47.5.   [08-29-07]     CHECKED LIMITS, MAX ALLOW BETWEEN EDGE OF SCALLOP IS .500. FOUND TO BE GREATER THAN .500. OUT OF LIMITS   IAW DC/MD-10 SRM 53-70-00 VOL 1 PG 21. DIAL CALIPER T8878F  REMOVED AND REINSTALLED (2) FLR BOARDS AT STA 819-879 RBL 27-76 IAW MD-10 MM 53-21-08-2 REMOVED OLD SEAT TRACK AND INSTALLED NEW SEAT TRACK   IAW DC/MD-10 SRM 51-31-01 VOL 2 PG1. MAT ID AND FABED SEAT TRACK IAW DC/MD-10 SRM 53-42-01 VOL 3   PG 13&14 AND 53-70-00 VOL 1 PG 3.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01 VOL 2 PG 1&21,   PART MARKED  IAW FED-EX GMM 7-0-10-00.   MAJOR REPAIR
